# SDR AU510001957

- Difficulty date: May 10, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Swrngn SA227*
- Engine: Garrtt TPE33112UA
- Propeller: Mcauly 4HFR34C652
- System (JASC): 5751 · Ailerons
- Part: Structure
- Condition: Damaged
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) DURING CONTROL CHECKS AILERONS FELT STRANGE WHEN MOVED IN LT DIRECTION. INVESTIGATION FOUND THE RT AILERON HAD SUFFERED INTERFERENCE DAMAGE WITH THE WING LOWER TRAILING EDGE CAUSING THE AILERON SKIN TO BIND WITH THE WING SKIN AND JAM. FURTHER INVESTIGATION FOUND EVIDENCE OF A FOREIGN OBJECT COMING INTO CONTACT WITH THE WING/AILERON SKIN (WITNESS MARKS) AT THE INBOARD EDGE OF THE AILERON AND THE WING LOWER TRAILING EDGE AT THE SAME LOCATION.(OTHER CAUSE: FOREIGN OBJECT DAMAGE ) (CASA NR 510001957)
